# SDR TWAA0003904

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 45,203 hours, 23,262 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON BOTTOM FRAME OF AFT BULKHEAD DOOR.  REPLACED BOTTOM DOOR CHANNEL PER SRM 51-01, SRM 51-30-4, SRM 51-30-2, SRM 51-30-3, 51-10-4.  DOOR CHANNEL MFG PN 5910186-455.
